Alert archive / Florida / Red Flag Warnings in 2010

Red Flag Warning 77, NWS Mobile, AL

November 4, 2010

NWS Mobile, AL issued this red flag warning at Nov 4, 2010, 6:32 AM EDT. It took effect at Nov 4, 2010, 4:00 PM EDT. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 4, 2010, 6:32 AM EDT (10:32 UTC)
In effect from
Nov 4, 2010, 4:00 PM EDT
Expired
Nov 4, 2010, 7:00 PM EDT
In force
3 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

810 
WWUS84 KMOB 041032
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
532 AM CDT THU NOV 4 2010

...RED FLAG WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 PM
CDT THIS EVENING FOR ESCAMBIA AND SANTA ROSA COUNTIES IN NORTHWEST
FLORIDA...

...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON FOR THE NORTHWEST
FLORIDA PANHANDLE...

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE...

.A LOW PRESSURE SYSTEM MOVES EAST OF THE AREA TODAY WITH STRONG HIGH
PRESSURE BUILDING INTO THE REGION THROUGH SATURDAY AND USHERING MUCH
DRIER AND COOLER AIR FLOWS INTO THE AREA. A RED FLAG WARNING HAS BEEN
ISSUED FOR ESCAMBIA AND SANTA ROSA COUNTIES IN THE NORTHWEST FLORIDA
PANHANDLE THIS AFTERNOON FOR MARGINAL CONDITIONS OF A COMBINATION OF
BREEZY NORTHERLY WINDS NEAR 15 MPH COMBINED WITH RELATIVE HUMIDITIES
SLIGHTLY BELOW 35 PERCENT. A FIRE WEATHER WATCH IS IN EFFECT FOR THE
NORTHWEST FLORIDA PANHANDLE FOR FRIDAY AFTERNOON FOR BREEZY NORTHERLY
WINDS NEAR 15 MPH COMBINED WITH RELATIVE HUMIDITIES IN THE LOWER
THIRTY PERCENT RANGE. A FIRE WEATHER WATCH IS IN EFFECT SATURDAY
AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE FOR RELATIVE HUMIDITIES
IN THE MID TO UPPER TWENTY PERCENT RANGE.

FLZ001>004-050245-
/O.NEW.KMOB.FW.W.0077.101104T2000Z-101104T2300Z/
/O.NEW.KMOB.FW.A.0070.101105T1800Z-101105T2300Z/
/O.NEW.KMOB.FW.A.0071.101106T1600Z-101106T2300Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-
532 AM CDT THU NOV 4 2010

...RED FLAG WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 PM
CDT THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON...
...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 PM CDT
THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE
WEATHER WATCH IS IN EFFECT FRIDAY AFTERNOON. IN ADDITION...A FIRE
WEATHER WATCH HAS BEEN ISSUED FOR SATURDAY. THIS FIRE WEATHER WATCH
IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON.

MARGINAL CONDITIONS OF A COMBINATION OF BREEZY NORTHERLY WINDS NEAR
15 MPH COMBINED WITH RELATIVE HUMIDITIES SLIGHTLY BELOW 35 PERCENT
WILL OCCUR THIS AFTERNOON. RELATIVE HUMIDITIES WILL DROP INTO THE
LOWER THIRTIES FRIDAY AFTERNOON COMBINED WITH BREEZY NORTHERLY WINDS
NEAR 15 MPH. RELATIVE HUMIDITIES WILL DROP INTO THE MID TO UPPER
TWENTIES ON SATURDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.  A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

&&

$$

FLZ005-006-050245-
/O.NEW.KMOB.FW.A.0070.101105T1800Z-101105T2300Z/
/O.NEW.KMOB.FW.A.0071.101106T1600Z-101106T2300Z/
INLAND OKALOOSA-COASTAL OKALOOSA-
532 AM CDT THU NOV 4 2010

...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON...
...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FRIDAY AFTERNOON. A FIRE WEATHER WATCH
HAS ALSO BEEN ISSUED FROM SATURDAY MORNING THROUGH SATURDAY
AFTERNOON. 

RELATIVE HUMIDITIES WILL DROP INTO THE LOWER THIRTIES FRIDAY
AFTERNOON COMBINED WITH BREEZY NORTHERLY WINDS NEAR 15 MPH. RELATIVE
HUMIDITIES WILL DROP INTO THE MID TO UPPER TWENTIES ON SATURDAY
AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

&&

$$
1 follow-up statement
839 
WWUS84 KMOB 041948
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
248 PM CDT THU NOV 4 2010

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING
FOR THE EXTREME WESTERN FLORIDA PANHANDLE DUE TO THE COMBINATION OF
LOW RELATIVE HUMIDITY BELOW 35 PERCENT WITH A CONCURRENT SUSTAINED
20 FOOT WIND SPEED OF 15 MPH OR HIGHER...

...A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM CDT FRIDAY
FOR THE WESTERN FLORIDA PANHANDLE DUE TO THE COMBINATION OF LOW
RELATIVE HUMIDITY BELOW 35 PERCENT WITH A CONCURRENT SUSTAINED 20
FOOT WIND SPEED OF 15 MPH OR HIGHER...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM LATE SATURDAY MORNING
THROUGH SATURDAY AFTERNOON ACROSS THE WESTERN FLORIDA PANHANDLE FOR
THE POTENTIAL OF LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35
PERCENT...

.A LOW PRESSURE SYSTEM WILL MOVE EAST OF THE REGION WHILE A STRONG
AREA OF HIGH PRESSURE BUILDS IN FROM THE WEST. GUSTY NORTH WINDS WILL
USHER IN MUCH DRIER AND COOLER AIR THROUGH THE WEEKEND. AS A
RESULT...RED FLAG WARNINGS AND A FIRE WEATHER WATCH HAVE BEEN ISSUED
FOR THE WESTERN FLORIDA PANHANDLE.

FLZ001>004-051200-
/O.UPG.KMOB.FW.A.0070.101105T1800Z-101105T2300Z/
/O.NEW.KMOB.FW.W.0078.101105T1700Z-101105T2300Z/
/O.CON.KMOB.FW.W.0077.101104T2000Z-101104T2300Z/
/O.CON.KMOB.FW.A.0071.101106T1600Z-101106T2300Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-
248 PM CDT THU NOV 4 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM CDT FRIDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY AFTERNOON...

A COMBINATION OF BREEZY NORTHERLY WINDS NEAR 20 MPH COMBINED WITH
RELATIVE HUMIDITIES SLIGHTLY BELOW 35 PERCENT WILL CONTINUE THROUGH
LATE THIS AFTERNOON. RELATIVE HUMIDITIES WILL DROP INTO THE LOWER
THIRTIES FRIDAY AFTERNOON COMBINED WITH BREEZY NORTHERLY WINDS NEAR
15 MPH. RELATIVE HUMIDITIES WILL DROP INTO THE MID TO UPPER TWENTIES
ON SATURDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

FLZ005-006-051200-
/O.UPG.KMOB.FW.A.0070.101105T1800Z-101105T2300Z/
/O.NEW.KMOB.FW.W.0078.101105T1700Z-101105T2300Z/
/O.CON.KMOB.FW.A.0071.101106T1600Z-101106T2300Z/
INLAND OKALOOSA-COASTAL OKALOOSA-
248 PM CDT THU NOV 4 2010

...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM CDT FRIDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY AFTERNOON...

RELATIVE HUMIDITIES WILL DROP INTO THE LOWER THIRTIES FRIDAY
AFTERNOON COMBINED WITH BREEZY NORTHERLY WINDS NEAR 15 MPH.
RELATIVE HUMIDITIES WILL DROP INTO THE MID TO UPPER TWENTIES ON
SATURDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF LOW
RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
FORECAST TO OCCUR. LISTEN FOR LATER FIRE WEATHER FORECASTS AND
POSSIBLE RED FLAG WARNINGS.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Nov 4, 5:00 AM EDT, 1 hour 32 minutes earlier.

Area forecast discussion, Nov 4, 5:00 AM EDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
400 AM CDT THU NOV 4 2010

.SHORT TERM (TODAY AND TONIGHT)...SURFACE LOW PRESSURE WAS LOCATED
OFF THE SOUTHEAST LOUISIANA COAST THIS MORNING AND MOVING SLOWLY TO
THE EAST. MEANWHILE...WATER VAPOR IMAGERY INDICATED AN UPPER LOW
SOUTH OF THE SOUTH CENTRAL LOUISIANA COAST MOVING EASTWARD. THESE
FEATURES WILL CONTINUE TO MOVE EASTWARD TODAY AS A STRONG UPPER
TROUGH AMPLIFIES OVER THE EASTERN CONUS THROUGH TONIGHT. AS THE LOW
PRESSURE SYSTEM MOVES CONTINUES TO MOVE EAST OF THE AREA THIS
MORNING...SCATTERED MAINLY LIGHT SHOWERS WILL CONTINUE TO AFFECT
PORTIONS OF THE CENTRAL GULF COAST THROUGH MID-MORNING WITH SOME
ISOLATED THUNDERSTORMS POSSIBLE OVER THE MARINE AREA WHERE A MORE
UNSTABLE AIRMASS EXISTS UNDER THE UPPER LOW. ONCE THE UPPER LOW
MOVES EAST OF THE AREA BY LATE MORNING...RAIN CHANCES WILL END WITH
CLEARING SKIES. IN THE WAKE OF THE LOW...A SURGE OF COLD AND DRY AIR
WILL MOVE IN FROM THE NORTH THIS MORNING INTO THE AFTERNOON WITH
PRECIPITABLE WATER VALUES DROPPING TO ONE-QUARTER INCH BY THIS
AFTERNOON. HIGHS TODAY WILL RANGE FROM AROUND 70 IN IN COASTAL AREAS
TO THE MID 60S ACROSS THE INTERIOR. WHILE RADIATIONAL COOLING WILL
NOT BE MAXIMIZED TONIGHT DUE TO WINDS OF 5 TO 10 MPH...CLEAR SKIES
AND THE DRY AIRMASS WILL ALLOW TEMPS TO FALL INTO THE MID 30S INLAND
TO MID AND UPPER 40S NEAR THE COAST. /13

THE SHARPLY AMPLIFIED LONGWAVE TROF OVER THE EASTERN STATES SHIFTS
EASTWARD TO NEAR THE EAST COAST THROUGH SATURDAY NIGHT WITH AN
INITIALLY STRONG THEN WEAKENING DEEP LAYER NORTHERLY FLOW USHERING
IN A DOME OF FAIRLY COOL HIGH PRESSURE INTO THE SOUTHEAST STATES.
MEX GUIDANCE TEMPERATURES HAVE BEEN TRENDING GRADUALLY COOLER OVER
THE PAST SEVERAL RUNS FOR DAYTIME HIGHS BOTH FRIDAY AND SATURDAY AND
OVERNIGHT LOWS BOTH NIGHTS AS WELL.  THE CURRENT MAV GUIDANCE IS IN
RATHER GOOD AGREEMENT WITH THE MET AS WELL INDICATES A LIGHT FREEZE
IS LIKELY ACROSS MUCH OF THE INTERIOR AREA FRIDAY NIGHT...AND IN
PATCHES OVER THE INTERIOR PORTION OF THE COASTAL COUNTIES AND STONE
AND GEORGE COUNTIES IN SOUTHEAST MISSISSIPPI.  HAVE OPTED TO ISSUE A
FREEZE WATCH FOR THESE AREAS WITH THIS PACKAGE.  A LIGHT FREEZE IS
POSSIBLE WELL INLAND AGAIN SATURDAY NIGHT.  PATCHES OF FROST WILL BE
POSSIBLE BOTH FRIDAY NIGHT AND SATURDAY NIGHT OUTSIDE OF THE LIGHT
FREEZE AREAS AND NORTH OF THE IMMEDIATE COAST. /29

.LONG TERM (SUNDAY THROUGH WEDNESDAY)...THE LONGWAVE TROF OVER THE
EAST COAST SHIFTS INTO THE ATLANTIC SUNDAY WITH LESS AMPLIFIED
RIDGING BUILDING INTO THE REGION THROUGH MONDAY.  THE SURFACE HIGH
REMAINS OVER THE SOUTHEAST STATES AS WELL THEN SHIFTS GRADUALLY INTO
THE ATLANTIC TUESDAY THROUGH WEDNESDAY BUT LEAVING A RIDGE OVER THE
SOUTHEAST STATES.  THIS ALLOWS FOR A WEAK RETURN FLOW TO ENSUE
TUESDAY BUT WITH ONLY A MODEST RETURN OF DEEP LAYER MOISTURE THROUGH
WEDNESDAY.  HAVE STAYED WITH A DRY FORECAST AS A RESULT THROUGH
WEDNESDAY ALTHOUGH EXPECT POPS TO RETURN THURSDAY AHEAD OF A SYSTEM
APPROACHING FROM THE SOUTHERN PLAINS.  TEMPERATURES BEGIN THE PERIOD
FAIRLY COOL...DAYTIME HIGHS GENERALLY IN THE MID SIXTIES ON
SUNDAY...THEN GRADUALLY MODERATE TO SEASONABLE LEVELS ON TUESDAY AND
CONTINUE TO WARM FURTHER FOR WEDNESDAY. /29

THE
COLDEST NIGHTS THIS CYCLE WILL BE FRIDAY AND SATURDAY NIGHTS...AND
WITH INLAND SURFACE WINDS BECOMING LIGHT WE MAY SEE AREAS OF FROST
OR POSSIBLY A LIGHT FREEZE IN SOME LOCATIONS.

&&

.MARINE...STRONG OFFSHORE FLOW WILL DEVELOP TODAY IN THE WAKE OF AN
AREA OF LOW PRESSURE MOVING EAST ACROSS THE MARINE AREA. NORTHERLY
WINDS WILL INCREASE TO 20 TO 30 KTS BY THIS AFTERNOON AND CONTINUE
THROUGH FRIDAY NIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT
THROUGH FRIDAY NIGHT. MODERATE NORTHEASTERLY FLOW WILL DEVELOP ON
SATURDAY AS HIGH PRESSURE MOVES TOWARD THE MID ATLANTIC. ONSHORE
FLOW RETURN LATE IN THE PERIOD AS HIGH PRESSURE MOVES INTO THE
WESTERN ATLANTIC. /13

&&

.AVIATION (12Z ISSUANCE)...LIFR AND IFR CONDITIONS IN LOW CIGS AND
VCSH AT TERMINALS WILL GRADUALLY IMPROVE THROUGH MID MORNING. VFR
CONDITIONS WILL DEVELOP BY LATE MORNING AND CONTINUE THROUGH THE
REMAINDER OF THE PERIOD. /13

&&

.FIRE WEATHER...ALTHOUGH WILL NEED TO HAVE SMALL POPS IN THIS
MORNING FOR DEPARTING LIGHT PRECIP...MUCH DRIER AIR FLOWS INTO THE
REGION DURING THE AFTERNOON HOURS.  BOTH THE MAV AND MET GUIDANCE
SHOW RELATIVE HUMIDITIES DROPPING TO 34-35 PERCENT OVER A FAIR
PORTION OF THE NORTHWEST FLORIDA PANHANDLE THIS AFTERNOON WITH
BREEZY NORTHERLY WINDS.  ALBEIT MOST CERTAINLY MARGINAL...HAVE
DECIDED TO ISSUE A RED FLAG WARNING FOR ESCAMBIA AND SANTA ROSA
COUNTIES WHERE RELATIVE HUMIDITIES OF 34 PERCENT OR SO WILL COINCIDE
WITH NORTH TO NORTHWEST WINDS NEAR 15 MPH.  PROGRESSIVELY LOWER
DEWPOINTS FLOW INTO THE AREA FOR FRIDAY AND SATURDAY AND ALTHOUGH
TEMPERATURES WILL BE COOLER AS WELL...RELATIVE HUMIDITIES WILL DROP
INTO THE LOWER THIRTIES OVER THE NORTHWEST FLORIDA PANHANDLE FRIDAY
AFTERNOON AND INTO THE MID TO UPPER TWENTIES ON SATURDAY AFTERNOON.
BREEZY NORTHERLY WINDS NEAR 15 MPH WILL BE PRESENT AGAIN FRIDAY
AFTERNOON SO HAVE ISSUED A FIRE WEATHER WATCH FOR THE NORTHWEST
FLORIDA PANHANDLE BOTH FRIDAY AND SATURDAY AFTERNOONS. /29

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      67  41  60  33 /  20  00  00  00
PENSACOLA   70  45  62  37 /  30  00  00  00
DESTIN      70  47  63  40 /  40  00  00  00
EVERGREEN   65  36  58  29 /  20  00  00  00
WAYNESBORO  65  36  58  28 /  10  00  00  00
CAMDEN      64  36  56  29 /  20  00  00  00
CRESTVIEW   69  39  62  32 /  30  00  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FREEZE WATCH FROM 3 AM SATURDAY TO 8 AM SATURDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...MONROE...UPPER BALDWIN...
     UPPER MOBILE...WASHINGTON...AND WILCOX.

FL...FIRE WEATHER WATCH FROM 1 PM FRIDAY TO 6 PM FRIDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

     FIRE WEATHER WATCH FROM 11 AM SATURDAY TO 6 PM SATURDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

     FREEZE WATCH FROM 3 AM SATURDAY TO 8 AM SATURDAY FOR THE
     FOLLOWING ZONES: INLAND ESCAMBIA...INLAND OKALOOSA...AND
     INLAND SANTA ROSA.

     RED FLAG WARNING FROM 3 PM THURSDAY TO 6 PM THURSDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL SANTA ROSA...
     INLAND ESCAMBIA...AND INLAND SANTA ROSA.

MS...FREEZE WATCH FROM 3 AM SATURDAY TO 8 AM SATURDAY FOR THE
     FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
     WAYNE.

GM...SMALL CRAFT ADVISORY UNTIL 1 AM SATURDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
     NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
     20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL
     FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
     PASCAGOULA MS FROM 20 TO 60 NM.

&&
Hazardous weather outlook, Nov 4, 6:00 AM EDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
500 AM CDT THU NOV 4 2010

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-051100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
500 AM CDT THU NOV 4 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND
SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. THE
COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE MARINE AREA DUE TO
STRONG NORTHERLY WINDS OF 20 TO 30 KNOTS AND HIGH SEAS.

GUSTY NORTHWEST WINDS OF 15 TO 20 MPH AREA EXPECTED TODAY IN THE
WAKE OF A LOW PRESSURE SYSTEM MOVING EAST OF THE AREA TODAY.

THERE IS AN INCREASED RISK OF WILDFIRES ACROSS PORTIONS OF THE
WESTERN FLORIDA PANHANDLE THIS AFTERNOON DUE TO LOW RELATIVE
HUMIDITY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT THROUGH LATE FRIDAY
NIGHT DUE TO STRONG NORTHERLY WINDS OF 20 TO 30 KNOTS AND HIGH SEAS.

FREEZE WATCH IN EFFECT LATE FRIDAY NIGHT INTO EARLY SATURDAY MORNING
FOR INTERIOR SOUTHEAST MISSISSIPPI AND THE INTERIOR PORTIONS OF
SOUTHWESTERN ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE. OVERNIGHT
LOW TEMPERATURES FRIDAY NIGHT ARE EXPECTED TO DROP INTO THE LOWER
THIRTIES TO UPPER TWENTIES ACROSS INTERIOR SOUTHEAST MISSISSIPPI AND
THE INTERIOR PORTIONS OF SOUTHWESTERN ALABAMA AND THE NORTHWEST
FLORIDA PANHANDLE. A LIGHT FREEZE IS EXPECTED ACROSS THE INLAND AREAS
SUCH AS NORTH OF A LINE FROM NEW AUGUSTA MISSISSIPPI TO ANDALUSIA
ALABAMA...WITH A PATCHY LIGHT FREEZE EXTENDING SOUTH OF THIS LINE
INTO STONE AND GEORGE COUNTIES MISSISSIPPI...INTERIOR MOBILE AND
BALDWIN COUNTIES ALABAMA...AND THE INTERIOR PORTION OF THE NORTHWEST
FLORIDA PANHANDLE.

THERE IS AN INCREASED RISK OF WILDFIRES ACROSS THE WESTERN FLORIDA
PANHANDLE FRIDAY AND SATURDAY DUE TO LOW RELATIVE HUMIDITIES.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
ANTICIPATED AT THIS TIME.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 4, 5:24 AM EDTFreeze WatchMOB34 hr
Nov 4, 6:32 AM EDTFire Weather WatchMOB9 hr
Nov 4, 6:32 AM EDTFire Weather WatchMOB33 hr
Nov 4, 3:48 PM EDTRed Flag WarningMOB27 hr

Nearby

Red Flag Warnings in Florida, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.